# SDR DLM88001473

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 23,495 hours, 18,644 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Part serial: P80337
- Condition: Failed
- Location: Aft
- Part time: 9,499 hours, 16,368 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT APU AUTO SHUT DOWN, GOT APU FAULT INDICATION AND BURNING SMELL THROUGHOUT AIRCRAFT.  APU EXPERIENCED INTERNAL FAILURE, EXPANDED CASE, AND  DAMAGED INLET DOOR AND SURROUNDING PANEL.  REPLACED APU AND INLET DOOR PANEL ASSEMBLY.  REPAIRED WIRES DAMAGED BY DOOR  PANEL EXPANSION.  PERFORMED DUCT BURNOUT PROCEDURES AND REPLACED COALESCER BAGS.
